On topological classification of finite cyclic actions on bordered surfaces

Grzegorz Gromadzki , Susumu Hirose , Błażej Szepietowski

Abstract

n/a
Author Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, Susumu Hirose
Susumu Hirose,,
-
, Błażej Szepietowski (FMPI / IM)
Błażej Szepietowski,,
- Institute of Mathematics
Journal seriesNagoya Mathematical Journal, ISSN 0027-7630, (A 30 pkt)
Issue year2018
Vol230
Pages102-143
ASJC Classification2600 General Mathematics
DOIDOI:10.1017/nmj.2017.5
Languageen angielski
Score (nominal)30
ScoreMinisterial score = 25.0, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.121; WoS Impact Factor: 2017 = 0.776 (2) - 2017=0.754 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back